MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED

BAXTER HEALTHCARE CORPORATION GOLVO MOBILE LIFT; LIFT, PATIENT, NON-AC-POWERED
Model Number P2000061
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No further information is available on the repair of the device at this time.The investigation is ongoing, however if any additional relevant information is identified following the completion of the investigation, the additional relevant information is identified following completion of the investigation, the additional relevant information will be submitted in a supplemental report.
 
Event or Problem Description
On 26-feb-2026, a customer contacted technical service to report that golvo 7007 lowbase (product code p2000061, serial number (b)(6), leg is bent.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
GOLVO MOBILE LIFT
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea, norrbottens lan [se-25] 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242705355
MDR Report Key24670461
Report Number8030916-2026-00030
Device Sequence Number5117912
Product Code FSA
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP2000061
Device Catalogue NumberP2000061
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer08/12/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown